Browse By

Best childrens ibuprofen liquid equate for 2021

What are criterias of the best childrens ibuprofen liquid equate? It is not easy to find the answer. We spent many hours to analyst top 10 childrens ibuprofen liquid equate and find the best one for you. Let’s find more detail below.

Best childrens ibuprofen liquid equate

Product Features Go to site
Equate - Ibuprofen Softgels 200 mg, 300 Liquid Filled Capsules (Compare to Advil) Equate - Ibuprofen Softgels 200 mg, 300 Liquid Filled Capsules (Compare to Advil) Go to amazon.com
Equate - Children's Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Dye-Free Cherry, 4 oz Equate - Children's Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Dye-Free Cherry, 4 oz Go to amazon.com
Equate - Ibuprofen Softgels 200 mg, 160 Liquid Filled Capsules Equate - Ibuprofen Softgels 200 mg, 160 Liquid Filled Capsules Go to amazon.com
Equate Ibuprofen Pain Reliever 200mg, 500-tablets Bottle (Pack of 2) Equate Ibuprofen Pain Reliever 200mg, 500-tablets Bottle (Pack of 2) Go to amazon.com
Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Grape Flavor 4 Oz Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Grape Flavor 4 Oz Go to amazon.com
Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Berry Flavor 4 Oz Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Berry Flavor 4 Oz Go to amazon.com
Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Berry Flavor 8 Oz Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Berry Flavor 8 Oz Go to amazon.com
Equate Children's Berry Flavor Ibuprofen, 4 fl oz Equate Children's Berry Flavor Ibuprofen, 4 fl oz Go to amazon.com
Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin) Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin) Go to amazon.com
Equate Ibuprofen Coated Tablets 200 mg, 40ct Equate Ibuprofen Coated Tablets 200 mg, 40ct Go to amazon.com
Related posts:

1. Equate - Ibuprofen Softgels 200 mg, 300 Liquid Filled Capsules (Compare to Advil)

Feature

Compare to Advil Liqui-Gels Active Ingredient.
Pain Reliever/Fever Reducer (NSAID).
Ibuprofen 200 mg in each capsule.
Liquid Filled Capsules.
300 Softgels.

Description

Liquid filled capsules provide temporary relief for minor aches and pains due to headache, toothache, muscular aches, backache, minor pain or arthritis, the common cold, and menstrual cramps. Also temporarily reduces fever.

2. Equate - Children's Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Dye-Free Cherry, 4 oz

Feature

Compare to Children's Tylenol Oral Suspension Active Ingredient.
Fever Reducer / Pain Reliever.
Alcohol Free, Aspirin Free, Ibuprofen Free, Gluten Free, No High Fructose Syrup. Non-Staining.
Ages 2-11.
Dye-Free Cherry Flavor. 4 FL OZ (118 ml).

Description

Temporarily reduces: fever. Relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. For ages 2-11. Aspirin free. Ibuprofen free. Alcohol free. Gluten free.

3. Equate - Ibuprofen Softgels 200 mg, 160 Liquid Filled Capsules

Feature

Compare to Advil Liqui-Gels.
Ibuprofen Softgels 200 mg.
Pain Reliever/Fever Reducer (NSAID).
160 Liquid Filled Capsules.

4. Equate Ibuprofen Pain Reliever 200mg, 500-tablets Bottle (Pack of 2)

Feature

Compare to Advil Tablets active ingredient
200 MG
2 Pack

5. Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Grape Flavor 4 Oz

Feature

Compare to Children's Motrin Active Ingredient.
Oral Suspension. Alcohol Free. Last up to 8 Hours.
Ages 2-11.
4 FL OZ (118 mL).
Grape Flavor.

6. Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Berry Flavor 4 Oz

Feature

Compare to Children's Motrin Active Ingredient.
Oral Suspension. Alcohol Free. Last up to 8 Hours.
Ages 2-11.
4 FL OZ (118 mL).
Berry Flavor.

7. Equate Children's Ibuprofen Pain Reliever/Fever Reducer, Oral Suspension, Berry Flavor 8 Oz

Feature

Compare to Children's Motrin Active Ingredient.
Oral Suspension. Alcohol Free. Last up to 8 Hours.
Ages 2-11.
4 FL OZ (118 mL).
Berry Flavor.

8. Equate Children's Berry Flavor Ibuprofen, 4 fl oz

Feature

Dye-Free Berry Flavor

9. Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin)

Feature

Compare to Motrin Junior Strength Active Ingredient.
Pain Reliever/ Fever Reducer.
Ages 2 to 11.
Lasts up to 8 hours.
Grape Flavor. 24 Chewable Tablets.

10. Equate Ibuprofen Coated Tablets 200 mg, 40ct

Feature

Compares to Advil active ingredient
buprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over
temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold

Conclusion

All above are our suggestions for childrens ibuprofen liquid equate. This might not suit you, so we prefer that you read all detail information also customer reviews to choose yours. Please also help to share your experience when using childrens ibuprofen liquid equate with us by comment in this post. Thank you!